# SDR 091302

- Difficulty date: September 13, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N81AX
- Make and model: Lear 25D
- Aircraft serial: 279
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2419151317
- Condition: Loose
- Location: Hyd System
- Part time: 6,387 hours, 4,676 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT DECLARED AN EMERGENCY ON APPROACH INTO DALLAS LOVE FIELD.  IT WAS DISCOVERED THAT THE HYDRAULIC PRESSURE INDICATED O.  THE GEAR WAS ABLE TO BE PLACED IN THE DOWN AND LOCKED POSITION WITH NO EMERGENCY PROCEDURES.  THE AIRCRAFT WAS STOPPED ON THE RUNWAY BY THE USE OF THE EMERGENCY BRAKE SYSTEM.  THE AIRCRAFT WAS THEN TOWED FROM THE RUNWAY, FOR THE DETERMINATION OF THE LOSS OF HYDRAULIC FLUID.
